# SDR DXTA200802853

- Difficulty date: February 8, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605321
- Aircraft time: 4,977 hours, 3,948 cycles
- Engine: Pwa PW545A
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermal Switch
- Part number: 99141492
- Part serial: 3752
- Condition: Malfunctioned
- Location: Rt Bleed Sys
- Part time: 4,977 hours, 3,948 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BLEED AIR OVERHEAT ANNUNCIATOR ILLUMINATED ON DEPARTURE, RT THROTTLE RETARDED TO BELOW 80 PERCENT N1 AND LIGHT WENT OUT.  TROUBLESHOT SQUAWK DOWN TO RT BLEED AIR OVERTEMP SWITCH.  REMOVED AND REPLACED RT BLEED AIR OVERTEMP SWITCH AND OPS AND LEAK CHECKED GOOD IAW MM 36-11-00.
